# SDR SWAA2022031458358

- Difficulty date: August 12, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 52,315 hours, 30,860 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Fitting
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TO BODY FAIRING 191FL UPPER CENTER FWD SUPPORT FITTING IS CRACKED IN HALF AT THE UPPER END. / REMOVED AND REPLACED CENTER FRAME SUPPORT FITTING PER SRM 51-40-02
